# SDR AALA201508189015

- Difficulty date: August 16, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 70,030 hours, 10,077 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Overheated
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 787 EN-ROUTE, LT SIDE BRAKES OVERHEATED AFTER TAKEOFF.  DROPPED LG IAW ECAM.  TEMP GOT UP TO 325 DEGREES.  RT SIDE UNAFFECTED.  INSPECTED LT GEAR BRAKES, NO FAULTS OR DEFECTS NOTED.  BRAKE TEMPS ARE WITHIN ALLOWABLE LIMITS IAW TSM 32-42-00-810-818-A.
